BibTeX record journals/amc/LiWM17

download as .bib file

@article{DBLP:journals/amc/LiWM17,
  author    = {Dan Li and
               Guoping Wang and
               Jixiang Meng},
  title     = {Some results on the distance and distance signless Laplacian spectral
               radius of graphs and digraphs},
  journal   = {Applied Mathematics and Computation},
  volume    = {293},
  pages     = {218--225},
  year      = {2017},
  url       = {http://dx.doi.org/10.1016/j.amc.2016.08.025},
  doi       = {10.1016/j.amc.2016.08.025},
  timestamp = {Fri, 30 Dec 2016 12:41:18 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/amc/LiWM17},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier